Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: try abilify first please... Larry Hoover

Posted by JerryPharmStudent on April 26, 2007, at 8:19:02

In reply to Re: try abilify first please... JerryPharmStudent, posted by Larry Hoover on April 26, 2007, at 7:36:04

> > I'm worried about this neurological dmage that others have posted about - can anyone tell me more??? Last thing I need is more brain damage.
> >
> > Thanks all for being there for me.
>
> Hey, Jer. I'm proud of you for reaching deep inside, and finding the mojo to push forward. We're there with you, but you're doing the work.
>
> I'm going to ask you to call on the pharm part of Jerry. You're taking serious meds for serious illness. There is always the potential for side effects, but that is true of even the most benign of medication. You can self-monitor, self-report, and have an open dialog with the doctor who is monitoring your progress.
>
> I know what it's like to climb out of a pit. Everything is uphill, from there. Hang in there, buddy. One day at a time.
>
> Lar
>
>

Hey larry - great to hear from you.
thanks for your post and support - you know how much I appreicate it.
Jerry


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JerryPharmStudent thread:748283
URL: http://www.dr-bob.org/babble/20070426/msgs/753560.html